MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK STANDARD LINK #20; BRACHYTHERAPY LINKS & CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK STANDARD LINK #20; BRACHYTHERAPY LINKS & CARTRIDGES
Model Number 70301QC20
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a brachytherapy procedure, the connector was allegedly stuck within the needle adapter, and could not be inserted into the relay applicator.The seeds and a connector were collected in the next day.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was performed for the affected lot numbers of the standard links.These lot met all release criteria.No issues were noted.Investigation summary: the sample was not returned for evaluation.Therefore, the investigation is inconclusive for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: labeling was reviewed and found to be adequate.There is a caution statement, which states "in the event the quicklink loader or cartridges become inoperable due to damage or malfunction, any or all components may be removed from the cartridges and implanted manually." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.
 
Event or Problem Description

Brand Name
QUICKLINK STANDARD LINK #20
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13786372
Report Number1018233-2022-01333
Device Sequence Number19260976
Product Code KXK
UDI-Device Identifier10801741078078
UDI-Public(01)10801741078078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70301QC20
Device Catalogue Number70301QC20
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date03/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown